# SDR 07FDEA01835

- Difficulty date: May 17, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug MD-10-10F
- Aircraft serial: 47804
- Aircraft time: 62,721 hours, 28,083 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: 174190KSI
- Condition: Loose
- Location: Lt Elevator
- Component: Elevator, Boeing
- Component part number: ALC72911
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBD ELEVATOR THIRD HINGE FROM INBD SIDE HAT BUSHINGS LOOSE IN  FITTING BORE FOR OUTBOARD DAMPNER.  REMOVED AND REPLACED LT O/B ELEVATOR THIRD HINGE FROM I/B SIDE HAT BUSHINGS IAW CMM 55-21-01 AND FEDEX 8-5520-10913-63.  ORIGINAL ATTACHED TO FEDEX N/R N00836.
